# SDR FDEA200812175227

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310
- Aircraft serial: 638
- Aircraft time: 30,558 hours, 9,301 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 140FL01D3Y1
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, BEFORE LANDING CHECK LIST COMPLETE, AT 200' ABOVE THE GROUND WE HAD A "TO LOW  GEAR]" ALERT FWD PANEL SHOWED 3 GREEN, OVERHEAD  INITIALLY SHOWED 3 GREEN BUT NOW SHOWED NO NOSE GEAR GREEN. WENT AROUND AND THE ACFT SHOWED 3  GREEN ON BOTH PANELS THROUGH LANDING.  ENT BY: 715474 RPT BY: 078544  SHGN 17DEC08  16:30  YVR R  IN WORK.  REPLACED SWITCH 79GB ON  NOSE GEAR TELESCOPIC DRAG STRUT IAW MM 32-00-00-4, OPS CHECKED IAW MM 32-61-00-5. CHECKED GOOD, 3 GREEN ARROWS ON FWD PANEL AND ON OVERHEAD PANEL ARE ON.
